JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REAL n-DIMENSIONAL QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IMMERSED IN QP(n+p)/4
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REAL n-DIMENSIONAL QR-SUBMANIFOLDS OF MAXIMAL QR-DIMENSION IMMERSED IN QP(n+p)/4
Kim, Hyang-Sook; Kwon, Jung-Hwan; Pak, Jin-Suk;
  PDF(new window)
 Abstract
The purpose of this paper is to study n-dimensional QR-submanifolds of (p-1) QR-dimension immersed in a quaternionic projective space of constant Q-sectional curvature 4 and especially to determine such submanifolds under the additional condition concerning with shape operator.
 Keywords
quaternionic space form;quaternionic projective space;QR-submanifold;QR-dimension;shape operator;
 Language
English
 Cited by
 References
1.
M. Barros, B. Y. Chen, and F. Urbano, Quaternion CR-submanifolds of a quaternion manifolds, Kodai Math. J. 4 (1981), 399–418. crossref(new window)

2.
A. Bejancu, Geometry of CR-submanifolds, D. Reidel Publishing Company, Dordrecht, Boston, Lancaster, Tokyo, 1986.

3.
J. Erbacher, Reduction of the codimension of an isometric immersion, J. Diff. Geom. 5 (1971), 333–340.

4.
S. Ishihara, Quaternion Kaehlerian manifolds, J. Diff. Geom. 9 (1974), 483–500.

5.
S. Ishihara and M. Konishi, Differential geometry of fibred spaces, Publication of the study group of geometry. Vol. 8, Tokyo, 1973.

6.
J.-H. Kwon and J. S. Pak, QR-submanifolds of (p-1) QR-dimension in a quaternionic projective space QP$QP^{{n+p)/4}$, Acta Math. Hungarica 86 (2000), 89–116. crossref(new window)

7.
J.-H. Kwon and J. S. Pak, Codimension reduction for real submanifolds of quaternionic projective space, J. Korean Math. Soc. 36 (1999), no. 1, 109–123.

8.
J.-H. Kwon and J. S. Pak, Scalar curvature of QR-submanifolds immersed in a quaternionic projective space, Saitama Math. J. 17 (1999), 47–57.

9.
J.-H. Kwon and J. S. Pak, n-dimensional CR-submanifolds of (n-1) CR- dimension immersed in a complex space form, Far East J. of Math. Sci. Special Volume, part III (1999), 347–360.

10.
H. B. Lawson, Jr.Rigidity theorems in rank-1 symmetric spaces, J. Diff. Geom. 4 (1970), 349–357.

11.
A. Martinez and J. D. Perez, Real hypersurfaces in quaternionic projective space, Ann. Mat. Pura Appl. 145 (1986), 355–384. crossref(new window)

12.
J. S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with constant Q-sectional curvature, Kodai Math. Sem. Rep. 29 (1977), 22–61. crossref(new window)